# SDR KBM2005F00196

- Difficulty date: May 19, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 0107704402
- Condition: Inoperative
- Location: Anti-Collision
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-COLLISION LIGHT INOPERATIVE.  REMOVED AND RELACED.  (K)
